| Model Number |
TPL0059 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3, h6: a medtronic representative went to the site to test the equipment.Testing revealed that no accuracy failures were found.The back shoulder brake measured 9 kilograms (kg).No hardware was replaced.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a guidance system used in a 2 level anterior lumbar interbody fusion (alif).It was reported that green registration was achieved and sent to two trajectories, but the trajectories looked high, towards the head of the patient.As a result, the surgeon aborted the use of the guidance system and placed 6 screws by hand.There was no impact to patient's outcome and surgical delay was less than one-hour.Additional information was received.It was reported that the deviation was likely between 3.5 and 10 millimeters (mm).